# SDR UPS07850607

- Difficulty date: September 4, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PREFLIGHT FOUND EMERGENCY BATTERY PACK INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND RELAY UNIT PER MM 33-50-01-2.  SYSTEM OPS CHECKS GOOD.
